RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 1992, Volume 26, Issue 2, Pages 18–28 (Mi faa776)  

This article is cited in 1 scientific paper (total in 1 paper)

Estimation of the Cauchy function for finite-zone nonperiodic potentials

B. M. Levitan, A. B. Khasanov

M. V. Lomonosov Moscow State University

Full text: PDF file (891 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 1992, 26:2, 91–98

Bibliographic databases:

UDC: 515.12
Received: 10.06.1991

Citation: B. M. Levitan, A. B. Khasanov, “Estimation of the Cauchy function for finite-zone nonperiodic potentials”, Funktsional. Anal. i Prilozhen., 26:2 (1992), 18–28; Funct. Anal. Appl., 26:2 (1992), 91–98

Citation in format AMSBIB
\Bibitem{LevKha92}
\by B.~M.~Levitan, A.~B.~Khasanov
\paper Estimation of the Cauchy function for finite-zone nonperiodic potentials
\jour Funktsional. Anal. i Prilozhen.
\yr 1992
\vol 26
\issue 2
\pages 18--28
\mathnet{http://mi.mathnet.ru/faa776}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1173078}
\zmath{https://zbmath.org/?q=an:0792.34076}
\transl
\jour Funct. Anal. Appl.
\yr 1992
\vol 26
\issue 2
\pages 91--98
\crossref{https://doi.org/10.1007/BF01075268}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1992KA39000003}


Linking options:
  • http://mi.mathnet.ru/eng/faa776
  • http://mi.mathnet.ru/eng/faa/v26/i2/p18

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. B. M. Levitan, A. É. Mamatov, “An estimate of the Cauchy matrix function for the dirac system in the case of finite-gap nonperiodic potentials”, Math. Notes, 53:4 (1993), 400–409  mathnet  crossref  mathscinet  zmath  isi
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:184
    Full text:63
    References:25
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019